# SDR FDEA201401100078

- Difficulty date: January 10, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 71,185 hours, 24,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 14756
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND L1 DOOR EMERGENCY SLIDE LIGHT INOPERATIVE.   CHECKED FOR 28VDC AT LAMP & FOUND NO POWER, CONFIRMED GOOD GROUND.   R & R EMERGENCY LIGHTS POWER SUPPLY, & BATTERY CHARGER, IAW AMM 33-51-07-2.  PERFORMED OPS CHECK IAW AMM 33-51-06-2-1 &  FOUND SATISFACTORY.  ACFT OK TO CONTINUE SERVICE.
